Weight gain is found among people who take Bupropion Hydrochloride, especially for people who are female, 50-59 old , have been taking the drug for 1 - 2 years, also take medication Clonazepam, and have Depression . We study 6,474 people who have side effects while taking Bupropion hydrochloride from FDA and social media. Among them, 136 have Weight gain. Find out below who they are, when they have Weight gain and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Bupropion hydrochloride has active ingredients of bupropion hydrochloride. It is often used in depression. (latest outcomes from Bupropion hydrochloride 8,536 users)
Weight gain has been reported by people with breathing difficulty, rashes, oedema peripheral, memory loss, fatigue (latest reports from 114,276 Weight gain patients).
On Sep, 16, 2016
6,474 people reported to have side effects when taking Bupropion Hydrochloride.
Among them, 136 people (2.1%) have Weight Gain
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hello I just started to take isoniazid 2 months ago and as soon I started taking it I'm having pain on my both knees mostly in the left one and weighing some weight as well and Imsomnia. Now i been telling my doctor about this symptoms and think that is because of the medication and he says NO! ...
I am in pain everyday! My life sucks! I just want to know how to get some relief! Most days I don't want to get out of bed! My feet and legs hurt the most on me but lately my hands are starting to hurt! On my right foot I have a lump on the bottom of my foot, I have bunions(big) on both feet, ...
I was diagnosed with underactive thyroid and high blood pressure in July of 2012. Around October 2012 is when I first started noticing symptoms in my feet (shooting pain, tingling, numbness) I got my doctor to prescribe me lyrica (exact symptoms as commercials) which I took for about a year. ...
I just found this site, I have been on Humira for about a yr and the last couple months after switching from Epi pen to injection I have put on 20lbs, I know it not the difference of pen vs inj. my doctor keeps say no this drug does not cause weight gain, well I'm convinced after reading .
Hi, I've had 2 injections for my migraines and my 3rd shot is coming up. have any of you gain weight? I'm miserable with the migraines but at the same time, I'm depressed with the weight gain. not a win win at all
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.